# SDR IPXA2019040140616

- Difficulty date: March 20, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 58,545 hours, 19,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20116
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CRACK ON THE CENTER WING FRONT SPAR STIFFENER(P/N:111T2011-6) UPPER SIDE AT STA 785.9 , RBL 55.REPAIR I.A.W. 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV.73.01 AND UPS EO B767-5740-58151-B
